Welcome, Guest
Username: Password: Remember me
Welcome to the I Love Kratom Forum! We encourage new members to post a short introduction of themselves in this forum category. Get to know each other and share you common interests.

TOPIC: Powdered leaf and stomach

Powdered leaf and stomach 1 year 11 months ago #6498

  • Kray007
  • Kray007's Avatar
  • OFFLINE
  • Junior Boarder
  • Posts: 27
  • Thank you received: 8
  • Karma: 1

Hi all,

I was curious if anyone has gotten nauseous from powdered leaf? Not even high doses more like 5-7G at a time

I also was wondering if drinking with kava might have an effect?

Any experience or advice can help!

Thanks
The administrator has disabled public write access.

Powdered leaf and stomach 1 year 11 months ago #6500

  • NW49ERSFAN
  • NW49ERSFAN's Avatar
  • OFFLINE
  • Gold Boarder
  • Posts: 172
  • Thank you received: 71
  • Karma: 7
Hey there,

Yes unfortunately nausea can be a side effect and sometimes even with low doses. Its all different from person to person. And by adding Kava can have pros and cons as well. It can act as a potentiaters to where it can strengthen your Kratom dose but can sometimes make the nausea a bit worse to. One thing I try and tell people is to try and get some nausea medication from there doctor so you have it on hand, because you can then take a anti nausea pill when you feel nauseated and some of them will even again boost the effect of your Kratom, at least this is my experience.
In the United States there is really only 1 semi effective nausea medication you can buy without a prescription named Meclizine so it would just be better to get a script from the doctor.

I really hope this help. Have a great night!

Justin (L)
NO PAIN,NO ANXIETY,YES KRATOM!
The administrator has disabled public write access.
The following user(s) said Thank You: Kray007

Powdered leaf and stomach 1 year 11 months ago #6503

  • Kray007
  • Kray007's Avatar
  • OFFLINE
  • Junior Boarder
  • Posts: 27
  • Thank you received: 8
  • Karma: 1
Thank you!

I'm also noticing blurred vision, and my dosage isn't so high-

I've been taking 5-6G at a time, 3-4x a day, considering I've gotten off extracts and want to keep it that way.

Any advice or help would again be appreciated, going through this transition to powdered leaf side but these two side effects are making things tricky.
The administrator has disabled public write access.

Powdered leaf and stomach 1 year 11 months ago #6504

  • NW49ERSFAN
  • NW49ERSFAN's Avatar
  • OFFLINE
  • Gold Boarder
  • Posts: 172
  • Thank you received: 71
  • Karma: 7
Hey there,

How many hours apart are you putting between your doses? And sorry I forgot, but how long have you been taken Kratom now too?

Justin (L)
NO PAIN,NO ANXIETY,YES KRATOM!
The administrator has disabled public write access.
The following user(s) said Thank You: Kray007

Powdered leaf and stomach 1 year 11 months ago #6505

  • Kray007
  • Kray007's Avatar
  • OFFLINE
  • Junior Boarder
  • Posts: 27
  • Thank you received: 8
  • Karma: 1
Hi Justin,

I've been taking Kratom for years, my issue is that initially I only Knew of the extract, with that being said that's what I was doing.

I've made it to just powdered leaf now and there's a few differences I'm noticing that are bothering me/ giving me trouble.

Yesterday I would say on average it was 3-4 hours between dosing.

Thanks
The administrator has disabled public write access.

Powdered leaf and stomach 1 year 11 months ago #6507

  • jasondeanh
  • jasondeanh's Avatar
  • OFFLINE
  • Expert Boarder
  • Posts: 154
  • Thank you received: 74
  • Karma: 5
Hey kray007...

How much water are you drinking? Kratom will dehydrate you..When I am feeling headaches and nausea It's sometimes because I haven't been drinking enough water.

Could their be somethings in your daily diet that may be POTENTIATING the kratom?
***On the other hand - Once I started taking turmeric/black pepper...My nauseous feelings have been very few.
Are you a smoker? If I am feeling a good aroma feeling and then I have some nicotine...I feel all yucky. Though it's just the lozenges - it's the same thing (Nicotine)

And you say your doses aren't that high... but every ones doses will very and are personal to their own (Make & Model) Body and chemistry. especially strain to strain and/or vendor to vendor. For instance...Your "NOT SO HIGH DOSES" are my "HIGH DOSES"

Maybe try lowering your doses a gram.

I understand your transitioning off of extracts...But these are just some things that came to my mind when I read your post.

And some things I have learned through my experiences with kratom.

Have a Beautiful Kratom of a day:)
Jason
The administrator has disabled public write access.
The following user(s) said Thank You: Kray007

Powdered leaf and stomach 1 year 11 months ago #6508

  • Kray007
  • Kray007's Avatar
  • OFFLINE
  • Junior Boarder
  • Posts: 27
  • Thank you received: 8
  • Karma: 1
Thank you, it's also when I drink the kava it makes it worse, sucks cause the kava is great for bed time
The administrator has disabled public write access.

Powdered leaf and stomach 1 year 11 months ago #6514

  • Kray007
  • Kray007's Avatar
  • OFFLINE
  • Junior Boarder
  • Posts: 27
  • Thank you received: 8
  • Karma: 1
Also- yesterday the blurry vision occurred, where today it hasnt/ or at least not as bad- I think it might have something to do with a green malay sample I tried yesterday- any thoughts or feedback on this would also be appreciated
The administrator has disabled public write access.
Moderators: Marie C, kemppaulh
Time to create page: 0.240 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us